Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

tjk

Member
  • Posts

    11
  • Joined

  • Last visited

Everything posted by tjk

  1. Do you know the name of the steroid by chance. I would like to go to the derm with the knowledge in advance.
  2. I am not shedding anywhere else, only my head. All the hairs that fall out are looking finer than the hair they are replacing. I will bring up a topical steroid though. Thank you for your reply.
  3. The loss began when I was on tane, did a total of 6 months have been clear ever since. During course had normal shedding reported by users on this board, lost prolly around 20% of total density. Once my course had ended I noticed that I continued to lose from my crown area and my hairline has receded as well. Not extremely bad but enough that I could see a small scar which has always been covered by hair. I just now passed 1 year without any accutane and even my derm mentions how much thin
  4. I just went back for my 1 year follow up post tane. Looks like I am just balding which kinda sucks. My derm is understanding to the issue still giving me shots, and am gonna go back in 3 months to see if they help at all. I have one question to pose to anyone who reads this. Has anyone ever taken Propecia and if you did what were your results. I would be happy if the pill simply stopped the thinning on the crown portion. But I am horrifically frightened of the side effects only 26 don't ne
  5. Today was supposed to be my last day on accutane, I say supposed to because 2 days prior I developed a cyst on my forehead (first one in 2 months) and a large one under my ear. Now I am facing another month. The only this I can tell that changed is an extra amount of dairy each day. I normally did not have any, but have been have 1 glass a day as a late night snack. Since I went 2 months cyst free I am thinking the dairy is the problem so I am cutting it out, anyone think any differently on
  6. This is where I am at right now. Lots of thinning in the "crown area, but also all over the head. I started to use rogaine about 2 weeks ago and hopefully that will help recover some of the loss I have experienced. My derm is about to offer me some steroid shots, but not sure if I should take her up on it. Anybody have them before, if so did you notice some changes fairly quickly?
  7. I've been drinking the whole time I've been on the tane, not every day though. I think the main thing is moderation I drink about every 2 weeks and make sure not to drink the week of a blood test. My labs have all been normal with no spikes in liver enzymes at all. My derm even told me it was ok, just not to binge drink constantly
  8. I weight 180, my derm told me it was ok to drop my dose in half since I am so far along in the treatment. In the begining I was not going to drop it, but started to notice a lot of thinning in the back of my head that freaked me out. As to dryness and itching all that had stopped as of month 3. No more chapped lips, dry skin, or anythin else. All the side effects transferred to my hair. I asked my derm what I should do and if I could switch to low dose, but she said I can go down to 1 pill
  9. I have been on the tane for 4 months in 2 weeks. During this time I noticed shedding of my hair but nothing too bad. It has gotten really bad recently though, I think it might be due to my high dosage, I am on 40mg 2 times a day. I have cleared for the most part except for the rare stress induced break out. I am convinced I will never be rid of these. I most recently have dropped my dose to 40mg once a day. Anybody think this will help with my hair? I take all the supplements, biotin, bre
  10. I'm 25 started in October of last year. Pretty much have cleared up besides the occasional stress induced breakout, but that lasts a day tops.
×